# SDR DHL2006764514

- Difficulty date: March 27, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON NR 7 SLAT I/B ACTUATOR ROD END MOUNT RIB.  REMOVED AND REPLACED RIB ASSY P/N 65-17310-3 PO NR 619595 AND P/N 65-17310-4 PO NR 61956.  CHANNEL P/N 65-17310-7 PO NR 619596 IAW B727 SRM 51-30-5 AT NR 7 SLAT IB AND OB ACTUATOR ROD END MOUNT IAW B727 SRM 51-30-2.
